Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 19, 2014, 3:44 PM CDT for Grant County, Wisconsin. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 3:44 PM CDT (20:44 UTC)
- Expired
- Jun 19, 2014, 4:30 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Grant County, WI
The radar
The La Crosse radar (KARX), 103 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:00 PM CDT | TSTM WND DMG | 3 E Potosi, WI | FEW TREES DOWN ALONG COUNTY ROAD O BETWEEN POTOSI AND PLATTEVILLE. |
| Jun 19, 4:08 PM CDT | TSTM WND DMG | 4 E Bagley, WI | TREES DOWN BETWEEN BAGLEY AND BOSCOBEL ALONG WISCONSIN RIVER VALLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
593
WUUS53 KARX 192044
SVRARX
WIC043-192130-
/O.NEW.KARX.SV.W.0065.140619T2044Z-140619T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 430 PM CDT
* AT 344 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GUTTENBERG TO NEAR CASSVILLE TO NEAR
BANKSTON...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLOOMINGTON AROUND 400 PM CDT.
LANCASTER AROUND 405 PM CDT.
DICKEYVILLE AROUND 410 PM CDT.
FENNIMORE AROUND 415 PM CDT.
PLATTEVILLE AROUND 420 PM CDT.
BOSCOBEL AROUND 425 PM CDT.
MUSCODA AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PRESTON...BEETOWN...ARTHUR...MONTFORT AND POTOSI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4259 9067 4264 9071 4269 9097 4296 9115
4299 9116 4300 9113 4299 9106 4303 9097
4306 9094 4307 9086 4312 9074 4317 9069
4321 9055 4320 9043 4271 9043
TIME...MOT...LOC 2044Z 233DEG 39KT 4282 9116 4269 9094 4255 9095
HAIL...<.75IN
WIND...60MPH
$$
SHEA3 follow-up statements
826
WWUS53 KARX 192059
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
359 PM CDT THU JUN 19 2014
WIC043-192130-
/O.CON.KARX.SV.W.0065.000000T0000Z-140619T2130Z/
GRANT WI-
359 PM CDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR GRANT COUNTY...
AT 358 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLOOMINGTON TO NEAR LANCASTER TO NEAR
SHERRILL... MOVING NORTHEAST AT 50 MPH. THESE STORMS PRODUCED 60 MPH
WINDS IN NORTHEAST IOWA.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
LANCASTER AROUND 405 PM CDT.
FENNIMORE AROUND 410 PM CDT.
PLATTEVILLE AROUND 415 PM CDT.
BOSCOBEL AROUND 425 PM CDT.
MUSCODA AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PRESTON...BEETOWN...ARTHUR...MONTFORT AND POTOSI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4259 9067 4264 9071 4269 9097 4296 9115
4299 9116 4300 9113 4299 9106 4303 9097
4306 9094 4307 9086 4312 9074 4317 9069
4321 9055 4320 9043 4271 9043
TIME...MOT...LOC 2058Z 232DEG 43KT 4291 9096 4281 9073 4267 9074
HAIL...<.75IN
WIND...60MPH
$$
SHEA710
WWUS53 KARX 192118
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
418 PM CDT THU JUN 19 2014
WIC043-192130-
/O.CON.KARX.SV.W.0065.000000T0000Z-140619T2130Z/
GRANT WI-
418 PM CDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR GRANT COUNTY...
AT 418 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF BOSCOBEL TO NEAR FENNIMORE TO
NEAR LANCASTER...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BOSCOBEL AND MUSCODA AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PRESTON...ARTHUR...MONTFORT...POTOSI AND LIVINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4259 9067 4264 9071 4288 9078 4295 9097
4303 9097 4306 9094 4307 9086 4312 9074
4317 9069 4321 9055 4320 9043 4271 9043
TIME...MOT...LOC 2118Z 219DEG 34KT 4306 9083 4296 9060 4282 9061
HAIL...<.75IN
WIND...60MPH
$$
SHEA914
WWUS53 KARX 192128
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT THU JUN 19 2014
WIC043-192137-
/O.EXP.KARX.SV.W.0065.000000T0000Z-140619T2130Z/
GRANT WI-
428 PM CDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY WILL EXPIRE AT
430 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
THE GRANT COUNTY SHERIFF DEPARTMENT HAS NOT RECEIVED ANY REPORTS OF
HIGH WINDS OR RELATED DAMAGE. HEAVY RAIN IS FALLING THOUGH AND THERE
IS A FLASH FLOOD WARNING IN EFFECT FOR THAT AREA.
LAT...LON 4259 9067 4264 9071 4288 9078 4295 9097
4303 9097 4306 9094 4307 9086 4312 9074
4317 9069 4321 9055 4320 9043 4271 9043
TIME...MOT...LOC 2126Z 233DEG 39KT 4306 9083 4296 9060 4282 9061
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:06 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 19, 3:06 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
306 PM CDT THU JUN 19 2014
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 306 PM CDT THU JUN 19 2014
MAIN FORECAST CONCERNS IS HEAVY RAIN POTENTIAL AND CONTINUATION
FLASH FLOOD POTENTIAL TONIGHT.
LATEST WATER VAPOR SATELLITE IMAGERY SHOWS UPPER LEVEL LOW OVER
NORTHERN MONTANA AND SOUTHERN ALBERTA AND A COUPLE OF SHORTWAVE
TROUGHS ON THE SOUTHERN PERIPHERY OF THE UPPER LEVEL LOW. LATEST
MOSAIC RADAR SHOWING A COUPLE OF LINES SHOWERS AND
THUNDERSTORMS...ONE LINE OVER EASTERN IOWA AND NORTHERN MISSOURI
ASSOCIATED WITH WEAK MOISTURE TRANSPORT/CONVERGENCE AT 850MB PER
LATEST 19.18Z RAP...AND THE SECOND LINE ASSOCIATED MOISTURE
CONVERGENCE ALONG SURFACE COLD/WARM FRONT OVER NORTHERN IOWA INTO
SOUTHERN NEBRASKA.
TONIGHT...THE LATEST 19.12Z GFS/NAM INDICATE SURFACE COLD FRONT TO
SLOWLY PUSH EAST INTO WESTERN WISCONSIN. THE MODELS CONTINUE TO SHOW
MOISTURE CONVERGENCE AND LIFT ASSOCIATED WITH THE SURFACE FRONT AND
SHORTWAVE TROUGH OVER EASTERN NEBRASKA/WESTERN IOWA. EXPECT THE LINE
OF SHOWERS AND THUNDERSTORMS OVER WESTERN IOWA TO SLOWLY MOVE ACROSS
FORECAST AREA. THE 19.12Z GFS/NAM AND 19.18Z INDICATE 1.5 TO 2
INCHES PRECIPITABLE WATER VALUES AHEAD OF THE SURFACE FRONT. THE
COMBINATION OF SLOWER MOVEMENT OF THE LINE OF SHOWERS AND
THUNDERSTORMS AND MOIST BOUNDARY LAYER...THE SHOWERS AND
THUNDERSTORMS WILL BE EFFICIENT RAIN PRODUCERS. WITH THE RECENT
HEAVY RAINFALL ACROSS MUCH OF THE FORECAST AREA...WILL CONTINUE
WITH FLASH FLOOD WATCH THROUGH 12Z FRIDAY.
SUBSIDENCE BEHIND SURFACE FRONT/SHORTWAVE TROUGH WILL ADVECT IN A
DRIER AIRMASS INTO THE FORECAST AREA FRIDAY. SHOWERS AND
THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST ACROSS FORECAST AREA
AND MOVE EAST OF FORECAST AREA BY 18Z FRIDAY.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 306 PM CDT THU JUN 19 2014
ZONAL FLOW DEVELOPS ACROSS THE NORTHERN TIER STATES FRIDAY NIGHT
INTO SUNDAY. THE LATEST 19.12Z GFS/NAM INDICATE SEVERAL IMPULSES TO
MOVE OVER THE NORTHERN PLAINS AND UPPER LAKES REGION DURING THIS
TIME FRAME. HOWEVER...THE 19.12Z GFS/NAM HAVE ISSUES WITH TIMING AND
PLACEMENT OF EACH IMPULSE INTO THE FORECAST AREA. THE MODELS DO HINT
AT A STRONGER IMPULSE TO IMPACT THE FORECAST AREA SUNDAY. THE 19.12Z
NAM SHOWS 0-3KM SHEAR OF 25 TO 30 KNOTS WITH THIS FEATURE AND
SURFACE BASE AND 0-6KM MOST UNSTABLE CAPE OF OVER 3000 J/KG OVER THE
FORECAST AREA BY 18Z SUNDAY. THE 19.12Z GFS IS MUCH WEAKER WITH THE
0-3KM SHEAR OVER FORECAST AREA...DUE TO THE PLACEMENT OF THE IMPULSE
FARTHER SOUTH. SEVERE THUNDERSTORMS ARE POSSIBLE...HOWEVER...WITH
THE DIFFERENCES IN TIMING AND PLACEMENT OF SHORTWAVE TROUGHS.
CONFIDENCE FOR SEVERE IS LOW AND LATER SHIFTS WILL HAVE TO MONITOR
THE TRACKS OF EACH IMPULSE THROUGH THIS PERIOD.
SUNDAY NIGHT THROUGH THURSDAY...MAIN FORECAST CONCERNS ARE
PRECIPITATION CHANCES THROUGH THE PERIOD. SLIGHT DIFFERENCES ARE
INDICATED BETWEEN THE 19.12Z GFS/ECMWF/GEM...WITH TIMING OF THE
SHORTWAVE TROUGHS EMBEDDED IN THE FLOW ALOFT AND THE STRENGTH OF THE
UPPER LEVEL TROUGH DIGGING OVER THE GREAT LAKES REGION. THE 19.12Z
GFS/GEM CUTOFF UPPER LEVEL LOW AND THE ECMWF DIGS UPPER LEVEL TROUGH
OVER THE GREAT LAKES REGION BY 12Z WEDNESDAY. THIS WILL HAVE IMPACTS
ON TIMING OF PRECIPITATION CHANCES ACROSS FORECAST AREA THROUGH THIS
PERIOD. TEMPERATURES WILL BE UNSEASONABLY COOL BY THE MIDDLE OF NEXT
WEEK...WITH REGION UNDER THE INFLUENCE OF NORTHERLY FLOW ALOFT AND
THE 19.12Z GFS/GEM/ECMWF ADVECTING COOLER AIR INTO THE FORECAST
AREA. THE MODELS SUGGEST 850MB TEMPERATURES IN THE PLUS 5 TO PLUS 10
DEGREES CELSIUS RANGE BY 12Z WEDNESDAY OVER FORECAST AREA.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1235 PM CDT THU JUN 19 2014
STEADY LOW LEVEL MOISTURE TRANSPORT WITH ABSENCE OF CAP TODAY
TRIGGERING CONTINUES SHOWER AND THUNDERSTORM DEVELOPMENT AROUND THE
AREA. THIS WILL CAUSE SOME SHORT TERM CONCERNS FOR AVIATION BUT ALSO
LOOKING AHEAD AT POSSIBLE LINE OF STORMS DEVELOPING TO THE WEST AS
MAIN SHORT WAVE TROUGH EJECTS ACROSS MIDWEST. WHILE BEST DYNAMICS
WILL BE NORTHWEST OF OUR AREA...HIGHER INSTABILITY WILL FOCUS ON
WARM FRONT SOUTHWEST OF OUR AREA. STRONGER STORMS COULD KEEP WEST
AND SOUTH OF THE AREA BUT WILL STILL TRY TO TIME A THUNDERSTORM RISK
WINDOW BEFORE THINGS SETTLE DOWN TO MAINLY VFR AGAIN OVERNIGHT.
TRANSITION INTO ZONAL FLOW PROMISES A BIT QUIETER WEATHER ON FRIDAY.
&&
.HYDROLOGY...
ISSUED AT 306 PM CDT THU JUN 19 2014
DUE TO RECENT HEAVY RAINFALL THE PAST SEVERAL DAYS...MANY AREA
SOILS ARE WELL SATURATED. WITH ANOTHER HALF TO ONE INCH OF
RAINFALL POSSIBLE ACROSS THE FORECAST AREA TONIGHT...THE
POTENTIAL EXIST OF FURTHER FLASH FLOODING OR AREAL FLOODING ACROSS
MUCH OF THE FORECAST AREA THROUGH TONIGHT. IN ADDITION...MANY AREA
RIVERS HAVE RISEN OR RISE ABOVE FLOOD STAGE IN THE NEXT FEW DAYS.
PLUS...SOME OF THE RIVERS ARE FORECASTED TO RISE TO NEAR MODERATE
FLOOD STAGE. SEE THE LATEST FLOOD STATEMENTS FOR THE LATEST
FORECAST ON AREA RIVERS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ032>034-041>044-
053>055-061.
MN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...DTJ
LONG TERM...DTJ
AVIATION...TJS
HYDROLOGY...DTJHazardous weather outlook, Jun 19, 3:15 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 315 PM CDT THU JUN 19 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-201100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 315 PM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT WHILE ONE AREA OF STORMS EXITS NORTHEAST IOWA INTO SOUTHWEST WISCONSIN...WITH A HEAVY RAIN AND LIGHTNING RISK...ANOTHER LINE OF STORMS HAS ALREADY FORMED TO THE WEST OF THE AREA. THAT TOO WILL MOVE IN FROM THE WEST AND IMPACT AREAS MAINLY ALONG AND SOUTH OF INTERSTATE 90 THIS EVENING...MAINLY BETWEEN 5 AND 9 PM. THESE STORMS CONTINUE TO BE EFFICIENT RAINFALL PRODUCERS... WITH 1 TO 3 INCHES OF RAIN POSSIBLE IN SOME AREAS THAT COULD LEAD TO ADDITIONAL FLASH FLOODING. STRONGER LINES OF STORMS COULD PRODUCE STRONG WINDS AND OF COURSE LIGHTNING. OUTSIDE OF FLOODING...THE RISK FOR ADDITIONAL SEVERE WEATHER LOOKS HIGHER TO THE WEST AND SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES OF THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS...CONTINUE FOR FRIDAY THROUGH WEDNESDAY. WHILE SEVERE WEATHER DOES NOT LOOK LIKELY FRIDAY OR SATURDAY...THERE COULD BE A RISK SUNDAY DEPENDING ON WHERE THE STORMS TRACK. .SPOTTER INFORMATION STATEMENT... THERE COULD BE SOME SPOTTER ACTIVATIONS THIS AFTERNOON AND EARLY EVENING...ESPECIALLY CLOSER TO INTERSTATE 35 IN MINNESOTA AND IOWA. RAINFALL AND FLOODING REPORTS ARE APPRECIATED FOR ANY AREA. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED AT THIS TIME. RIECK/SHEA
In the hours before
Special weather statement, Jun 19, 12:10 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1210 PM CDT THU JUN 19 2014
IAZ009-010-019-MNZ095-096-191815-
WINNESHIEK-HOWARD-CHICKASAW-FILLMORE-HOUSTON-
1210 PM CDT THU JUN 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINNESHIEK...EASTERN
HOWARD...NORTHEASTERN CHICKASAW...SOUTHEASTERN FILLMORE AND
SOUTHWESTERN HOUSTON COUNTIES...
AT 1210 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LIME SPRINGS TO NEAR SPILLVILLE...AND MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
SPILLVILLE AROUND 1220 PM CDT.
CALMAR AND LIME SPRINGS AROUND 1225 PM CDT.
CRESCO AND RIDGEWAY AROUND 1230 PM CDT.
DECORAH AROUND 1250 PM CDT.
HARMONY AROUND 100 PM CDT.
CANTON AROUND 105 PM CDT.
PRESTON...MABEL AND FOUNTAIN AROUND 115 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE COUNTY ROADS W 20
AND A 34...HARVEST FARM CAMPGROUND...BRISTOL AND YORK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4376 9219 4349 9161 4342 9161 4308 9198
4334 9237
TIME...MOT...LOC 1710Z 213DEG 20KT 4337 9233 4318 9202
HALBACHLocal storm report, Jun 19, 1:15 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
115 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD 4 S WAUCOMA 43.00N 92.03W
06/19/2014 FAYETTE IA TRAINED SPOTTER
WATER OVER 260TH AND V AVE IN NORTHWEST FAYETTE COUNTY
FROM 1.45 INCHES OF RAIN IN PAST 45 MINUTES
&&
SHEASpecial weather statement, Jun 19, 1:47 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
147 PM CDT THU JUN 19 2014
IAZ010-011-029-030-192015-
ALLAMAKEE-WINNESHIEK-FAYETTE-CLAYTON-
147 PM CDT THU JUN 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALLAMAKEE...
SOUTHEASTERN WINNESHIEK...FAYETTE AND CLAYTON COUNTIES...
AT 147 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR POSTVILLE TO NEAR WEST UNION TO NEAR HAZLETON...
AND MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
OSSIAN AROUND 150 PM CDT.
WEST UNION AROUND 155 PM CDT.
WAUKON...ELGIN AND CLERMONT AROUND 215 PM CDT.
POSTVILLE AROUND 240 PM CDT.
ARLINGTON AROUND 245 PM CDT.
LANSING...MONONA AND STRAWBERRY POINT AROUND 250 PM CDT.
VOLGA AROUND 305 PM CDT.
ELKADER...HARPERS FERRY AND FARMERSBURG AROUND 315 PM CDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4310 9205 4335 9160 4337 9121 4335 9120
4333 9113 4330 9109 4325 9106 4312 9118
4291 9115 4288 9110 4274 9106 4269 9097
4268 9091 4265 9089 4264 9199
TIME...MOT...LOC 1847Z 231DEG 19KT 4315 9158 4291 9182 4257 9199
HALBACHLocal storm report, Jun 19, 2:26 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HEAVY RAIN OELWEIN 42.68N 91.91W
06/19/2014 M2.50 INCH FAYETTE IA FIRE DEPT/RESCUE
SOME STREET FLOODING. RAIN FELL IN 35 MINUTES.
&&
SHEASpecial weather statement, Jun 19, 2:42 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
242 PM CDT THU JUN 19 2014
IAZ011-030-WIZ054-061-192145-
ALLAMAKEE-CLAYTON-CRAWFORD-GRANT-
INCLUDING THE CITIES OF...WAUKON...PRAIRIE DU CHIEN...PLATTEVILLE
242 PM CDT THU JUN 19 2014
...STRONG THUNDERSTORMS WILL IMPACT AREAS ALONG THE MISSISSIPPI
RIVER...
AT 240 PM...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN AND
LIGHTNING WAS MARCHING ACROSS FAR NORTHEAST IOWA. RAINFALL RATES
HAVE BEEN EXTREME. SOME AREAS COULD PICK UP 2 TO 3 INCHES OF
RAIN IN A SHORT AMOUNT OF TIME.
THERE ARE FLASH FLOOD WATCHES AND WARNINGS IN EFFECT SO AVOID
AREAS OF HIGH WATER.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4310 9205 4335 9160 4337 9121 4335 9120
4333 9113 4330 9109 4325 9106 4312 9118
4291 9115 4288 9110 4274 9106 4269 9097
4268 9091 4265 9089 4264 9199
TIME...MOT...LOC 1847Z 231DEG 19KT 4315 9158 4291 9182 4257 9199
SHEALocal storm report, Jun 19, 3:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
337 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM FLASH FLOOD 5 SE WAUKON 43.22N 91.41W
06/19/2014 ALLAMAKEE IA LAW ENFORCEMENT
13 ROADS CLOSED OR HAVE WATER OVER THEM AFTER WATER HAD
RECEDED EARLIER. STREET FLOODING IN WAUKON AS WELL.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:55 PM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 3 days |
| Jun 18, 8:14 PM CDT | River Flood Warning | ARX | Crawford, Grant | 22 days |
| Jun 18, 10:57 PM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jun 18, 11:41 PM CDT | Flash Flood Warning | ARX | Crawford, Grant | 2 hr |
| Jun 19, 2:02 AM CDT | Flash Flood Warning | ARX | Crawford, Grant | 6 hr |
| Jun 19, 7:40 AM CDT | Flash Flood Warning | ARX | Crawford, Grant | 6 hr |
| Jun 19, 12:36 PM CDT | River Flood Warning | ARX | Pepin | 6 days |
| Jun 19, 12:36 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 18 days |
| Jun 19, 12:36 PM CDT | River Flood Warning | ARX | La Crosse, Vernon | 4 days |
| Jun 19, 3:41 PM CDT | River Flood Warning | ARX | Grant | 6 days |
| Jun 19, 3:41 PM CDT | River Flood Warning | ARX | Richland, Vernon | 69 hr |
| Jun 19, 3:41 PM CDT | River Flood Warning | ARX | Crawford, Vernon | 71 hr |
| Jun 19, 3:41 PM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Jun 19, 3:45 PM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.